Követés
A.A. Talebi
A.A. Talebi
Assistant Professor Mathematics, University of Mazandaran
E-mail megerősítve itt: umz.ac.ir - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Isomorphism on interval-valued fuzzy graphs
AA Talebi, H Rashmanlou
Annals of fuzzy Mathematics and Informatics 6 (1), 47-58, 2013
722013
Interval-valued Intuitionistic Fuzzy Competition Graph.
AA Talebi, H Rashmanlou, SH Sadati
Journal of Multiple-Valued Logic & Soft Computing 34, 2020
462020
The commuting graphs on groups D2n and Qn
J Vahidi, AA Talebi
J. Math. Comput. Sci 1 (2), 123-127, 2010
442010
New concepts on m-polar interval-valued intuitionistic fuzzy graph
AA Talebi, H Rashmanlou, SH Sadati
TWMS Journal of Applied and Engineering Mathematics 10 (3), 806, 2020
372020
Complement and isomorphism on bipolar fuzzy graphs
AA Talebi, H Rashmanlou
Fuzzy Information and Engineering 6 (4), 505-522, 2014
372014
Isomorphism on vague graphs
AA Talebi, H Rashmanlou, N Mehdipoor
Annals of Fuzzy mathematics and Informatics 6 (3), 575-588, 2013
372013
On the non-commuting graphs of group D2n
AA Talebi
Int. J. Algebra 2 (20), 957-961, 2008
312008
Cayley fuzzy graphs on the fuzzy groups
AA Talebi
Computational and Applied Mathematics 37, 4611-4632, 2018
272018
Operations on level graphs of bipolar fuzzy graphs
W Dudek, A Talebi
Buletinul Academiei de Ştiinţe a Moldovei. Matematica 81 (2), 107-124, 2016
232016
A New Concept of An Intuitionistic Fuzzy Graph with Applications.
AA Talebi, J Kacprzyk, H Rashmanlou, SH Sadati
Journal of Multiple-Valued Logic & Soft Computing 35, 2020
142020
[Retracted] Novel Concepts in Bipolar Fuzzy Graphs with Applications
C Wan, F Deng, S Li, S Omidbakhsh Amiri, AA Talebi, H Rashmanlou
Journal of Mathematics 2022 (1), 8162474, 2022
132022
Regularity of cubic graph with application
KK Krishna, H Rashmanlou, AA Talebi, F Mofidnakhaei
Journal of the Indonesian Mathematical Society 25 (1), 1-15, 2019
132019
Some operations on vague graphs
AA Talebi, N Mehdipoor, H Rashmanlou
Journal of Advanced Research in Pure Mathematics 6 (1), 61-77, 2014
132014
New concept of cubic graph with application
KPK Kumar, Y Talebi, H Rashmanlou, AA Talebi, F Mofidnakhaei
Journal of Multiple-Valued Logic and Soft Computing 33 (1-2), 135-154, 2019
122019
New concepts of product interval-valued fuzzy graph
AA Talebi, H Rashmanlou, R Ameri
Journal of applied mathematics & informatics 34 (3_4), 179-192, 2016
122016
Arc-transitive Cayley Graphs of Valency Five on Abelian Groups.
M Alaeiyan, AA Talebi, K Paryab
Southeast Asian Bulletin of Mathematics 32 (6), 2008
122008
New concepts of vertex covering in cubic graphs with its applications
H Jiang, AA Talebi, Z Shao, SH Sadati, H Rashmanlou
Mathematics 10 (3), 307, 2022
112022
Some properties of cubic fuzzy graphs with an application
X Shi, M Akhoundi, AA Talebi, SH Sadati
Symmetry 14 (12), 2623, 2022
102022
Novel properties of edge irregular single valued neutrosophic graphs
AA Talebi, M Ghassemi, H Rashmanlou, S Broumi
Neutrosophic Sets and Systems (NSS) 43, 255-279, 2021
92021
New concepts of iregular-intuitionistic fuzzy graphs with applications
AA Talebi, M Ghassemi, H Rashmanlou
Annals of the University of Craiova-Mathematics and Computer Science Series …, 2020
92020
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20